HOME    About this site    mypage    Japanese    library    university    Feedback

University of the Ryukyus Repository >
Faculty of Science >
Bulletin >
Ryukyu mathematical journal  >
Vol.11 (1998) >

Title :Estimates for the degree of best approximation in Banach spaces
Authors :Nishishiraho, Toshihiko
Authors alternative :西白保, 敏彦
Issue Date :30-Dec-1998
Abstract :We give estimates for the degree of the best approximation by elements of closed linear subspaces associated with a sequence of projection operators on Banach spaces and obtain inverse theorems of Bernstein type. The results are applied to the best approximation by trigonometric polynomials in homogeneous Banach spaces which include the classical function spaces, as special cases.
Type Local :紀要論文
ISSN :1344-008X
Publisher :Department of Mathematical Sciences, Faculty of Science, University of the Ryukyus
URI :http://hdl.handle.net/20.500.12000/15967
Citation :Ryukyu mathematical journal Vol.11 p.75 -86
Appears in Collections:Vol.11 (1998)

Files in This Item:

File Description SizeFormat
Vol11p075.pdf2722KbAdobe PDFView/Open